# SDR A6WA200640357

- Difficulty date: October 3, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DRIVEN GENERATOR AUTO DEPLOYED IN FLIGHT.  NO ADVERSE ELECTRICAL MESSAGES.  NOTED ADG HANDLE STOWED.  FLIGHT LEVEL 370.  RESTOWED AIR DRIVEN GENERATOR IAW CRJ AMM 24-23-01 AS REQUIRED.  UPLOCK FUNCTIONS NORMALLY.  (M)
